# SDR AALA20011022

- Difficulty date: May 11, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: UNI1108
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 48 - SAARU STATUS MESSAGE APPEARED IN FLIGHT ACCOMPANIED BY STANDBY ATTITUDE INDICATIONS FAILED.  TROUBLESHOT FOUND MM 34-30700 HAS AN INTERNAL FAULT IN SAARU.  PER F/M REMOVED AND REPLACED SAARU.  ACCOMPLISHED OPERATIONAL CHECK.  OPS CHECK GOOD.  (M)
